# SDR 2002FA0000427

- Difficulty date: June 29, 2000
- Submitted: April 2, 2002
- Operation: General aviation
- Aircraft: N8234D
- Make and model: Piper PA-28-161
- Aircraft serial: 288216027
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 65319004
- Condition: Cracked
- Location: Strut
- Part time: 7,841 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED DURING NORMAL MAINTENANCE.  NOTED WHILE DYE CHECKING THE AREA INVOLVED, HAVING FOUND 2 PRIOR STRUTS CRACKED.
